Browse by Condition
More Conditions >

Home Beechams All In One Liquid -240ml

Front Door Pharmacy - Beechams All In One Liquid -240ml

Beechams All In One Liquid -240ml

Beechams All-In-One provides all the relief you need for cold symptoms, including a chesty cough

In Stock In Stock

Our Price: £4.99

12%

Was: £5.64
You Save: £0.65

Quantity:

Beechams All In One Liquid -240ml - Item Details

Beechams All-In-One provides All the relief you need for cold symptoms, including a chesty cough Each 20ml dose of syrup contains: Paracetamol Ph Eur 500mg; Guaiphenesin Ph Eur 200mg; Phenylephrine Hydrochloride Ph Eur 10mg

Directions

Adults and children 12 years and over: Fill measure cup to 20ml mark and take One 20ml dose (four 5ml spoonfuls). repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours. Do not give to children under 12 except on medical advice.

Warnings

Do not take with other cold or decongestant products, or with alcohol. Do not take with other paracetamol-containing products.

What do customers ultimately buy after viewing this item?

Front Door Pharmacy - Beechams All In One Liquid -240ml
94% Buy the item featured on this page

Beechams All In One Liquid -240ml

Our Price: £4.99

Front Door Pharmacy - Day Nurse Liquid - 240ml
3% Buy...

Day Nurse Liquid - 240ml

Our Price: £5.29

Front Door Pharmacy - Beechams All In One Tablets - 16
2% Buy...

Beechams All In One Tablets - 16

Our Price: £3.67

Front Door Pharmacy - Beechams All In One Tablets - 24
1% Buy...

Beechams All In One Tablets - 24

Our Price: £4.15

5% OFF - Like us on Facebook Free UK next day delivery Descrete packaging, direct to your door Caring, family-run pharmacy

Copyright © 2019, Front Door Pharmacy. All rights reserved. | Ecommerce by Voracio